Plavix affecting my erections

4 posts / 0 new
Last post
Plavix affecting my erections
I'm 57 years old and I suffered a mild heart attack back in May 2012. The doctor's placed 3 stents inside of me and prescribed Plavix to help with my blood pressure. I am experiencing some bouts of impotence. What would be good way to help regain my erection but won't cause an increase in blood pressure???
That is a horrible thing. I
That is a horrible thing. I have had similar problems as you. I am 53 and did not have a stroke but have suffered from high blood pressure and I did some intense research on helping me find the right thing to help me with my erection. I decided to go with some sort of herbal supplement and the one I ended up using was DuraMax. DuraMax is an herbal supplement and I read that these don't have that many affects on high blood pressure. Try it out and it should help you gain your full erection back.
Get Latest Sports News like
Get Latest Sports News like wwe wrestlemania, RAW, Smackdown schedules sportsfeista.comhttp://sportsfeista.com/
Get Latest Sports News like
Get Latest Sports News like wwe wrestlemania, RAW, Smackdown schedules sportsfeista.com http://sportsfeista.com/ 
Copyright © HerbalLove. All rights reserved.

The information on this site is provided for informational purposes and is not meant to substitue for medical or physician advice, diagnosis, or treatment.
See the Terms of Service and Privacy Policy for more information.